Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On sertraline. Chest discomfort getting worse. Artery blockage?

I am a 50-year old male who has been on Sertraline for about a year. I woke up yesterday morning and had much discomfort on the left side of my chest underneath my armpit. I took another Sertraline but it didn t really reduce the discomfort. The discomfort still persists today. It has not gotten any worse but it still persists. I am curious if you have any idea what this could be. Of course, the first thing that comes to mind is blockage of the arteries ... YOur thoughts?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
stop sertraline and get either a ct coronary angio or a stress thallium done to rule out CAD.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor